Español: superar la disfunción eréctil, Português: Superar a Disfunção Erétil, Italiano: Superare la Disfunzione Erettile, 中文: 克服勃起功能障碍, Français: venir à bout des troubles de l'érection, Русский: преодолеть эректильную дисфункцию, Deutsch: Erektionsstörungen behandeln, Bahasa Indonesia: Mengatasi Disfungsi Ereksi, Nederlands: Een erectiestoornis behandelen, العربية: علاج ضعف الانتصاب, 日本語: 勃起不全(ED)を治す
ED is easily and successfully treated! If your sex drive is unaffected, but you experience problems achieving or sustaining erection for a period of four to five weeks, you may have ED. Talk to your doctor immediately. Don’t delay—erectile dysfunction doesn’t “just go away!” Additionally, ED could be a sign of a serious, even life-threatening complication, such as congestive heart failure or kidney disease. Ignoring your ED because it’s embarrassing could jeopardize your health.

Since the advent of PDE5i, many other selective and non-selective peripheral acting compounds have been developed or are in development. Avanafil has shown promising results in treating ED in post-prostatectomy patients with suspected cavernous nerve injury (111). Other PDE5i marked in Asia such as udenafil, and mirodenafil also effective at treating ED may minimize side effects due to shorter half-lives (112-114). Soluable guanylate-cyclase inhibitors and potassium channel activators are compounds that have induced erections in animal models but remain experimental requiring further investigation (115-117).


Oral therapies via the PDE5i sildenafil, vardenafil, and tadalafil have been proven to be generally safe and effective in select NED populations. The majority of the treatment effectiveness data has been generated in the SCI population. Data regarding the use of PDE5i outside of the SCI population is lacking (58). Furthermore, the ED that exists in the population with neurologic disorders is often multifactorial and may be caused by psychogenic, psychosocial, hormonal, medication-related and disability-related factors. A careful evaluation of each patient must be performed to isolate these factors prior to initiating vasoactive therapy.
The great majority of ED cases in diabetic men have a physical cause, such as neuropathy or circulatory problems. In some cases, however, the cause of ED is psychological, including depression, guilt, or anxiety. With a thorough exam, the doctor should be able to determine whether the ED is psychological or physical in nature. If the cause is psychological, your doctor may refer you to a psychiatrist, psychologist, sex therapist, or marital counselor. Do not view such a diagnosis as an insult. Most psychologically-based ED is easily and successfully treated.
…have traditionally been classified as impotence (inability of a man to achieve or maintain penile erection) and frigidity (inability of a woman to achieve arousal or orgasm during sexual intercourse). Because these terms—impotence and frigidity—have developed pejorative and misleading connotations, they are no longer used as scientific classifications, having been…

Recognized risk factors for ED include cardiovascular disease (CVD) (hypertension, atherosclerosis, and hyperlipidemia), diabetes, depression, alcohol use, smoking, pelvic/perineal surgery or trauma, neurologic disease, obesity, pelvic radiation, and Peyronie’s disease. One study suggested that the relationship between arterial disease and ED is very strong, with 49% (147 of 300) of patients with coronary artery disease noted on cardiac catheterization reporting significant erectile dysfunction.6 Endothelial dysfunction has been indicated as the pathophysiologic mechanism responsible for both CVD and ED.7 The Boston Area Community Health survey demonstrated a dose-response between smoking and incidence of erectile dysfunction.8 Animal studies have demonstrated both smooth-muscle disruption and decreased production of neural nitric oxide synthase in cigarette-exposed animals.9


In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.
×